Title: Total scalar curvature of tubes about curves
Authors: Gheysens, L ×
Vanhecke, Lieven #
Issue Date: 1981
Publisher: Akademie verlag gmbh
Series Title: Mathematische nachrichten vol:103 pages:177-197
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science